Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Heavy Watery Bleeding After Taking Morning After

Premium Questions

Dr. Yogesh D MD

Hi , I had to take the morning after pill this morning because the condom broke. I did have very mild diarrhea this morning after I took the emergency contraception . Do I need to take it... View answer

Answered by : Dr. Yogesh D ( General & Family Physician)
Dr. Muhammad Sareer Khalil MD

April . I took morning after pill 24 hours later. On 7 April I started bleeding fairly heavily with ... and swollen still, even though I've stopped bleeding. Prior to this my periods have been... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Rishma Lakhani MD

, but red & watery?! Not like my usual period blood type! Is this normal to bleed from the morning after ... a condom on the 3rd March and it broke, so I went and took the morning after... View answer

Answered by : Dr. Rishma Lakhani ( OBGYN)
Dr.  Riyanka Chail MD

the following Wednesday (in this case 6/24) but I am still heavily bleeding. Is this normal after taking Plan B? If the bleeding continues, how long is considered "normal"? I should be starting... View answer

Answered by : Dr. Riyanka Chail ( General & Family Physician)
Dr.      Nidhi Setia MD

misoprostal tablets placed in my vagina on 29 April night... I started heavy bleeding mid in the night at around 12am. Severe cramps and heavy red bleeding. Now uts morning n yet I... View answer

Answered by : Dr. Nidhi Setia ( OBGYN)

Public Forum Discussions

Dr. JANSONDURAI D MD

I took the morning after pill 7 days ago, now I m having heavy bleeding but it is also watery. I m ... bleeding or is this just a side effect from the morning after... View answer

Answered by : Dr. JANSONDURAI D ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

hi, i had unprotected sex, i took the morning after pill, about 3 or 4 days after taking it I m bleeding its not heavy, i done a pregnancy test and it says I m not pregnant, i have... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Ashakiran S MD

to my period I took the morning after pill about 20 hours later. Could this be a miscarriage? Or is ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.   Chandrakant Kamariya MD

16th. I took the morning after pill on the 17th. I started bleeding on 22nd bright red blood and very heavy. I have now stopped bleeding 24th but I feel bloated. Cn I get some help on... View answer

Answered by : Dr. Chandrakant Kamariya ( General & Family Physician)
Dr.  Kunjan H Shah MD

may morning)` after 48 hours of intake of mifepristone .she got bleeding after 3 hours.then after 16th bleeding lightens , but after 19th day bleeding stared heavily... View answer

Answered by : Dr. Kunjan H Shah ( OBGYN)